# SDR AALA202509029762

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 70,566 hours, 33,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR EMERGENCY OPERATION CYLINDER REQ SERVICING. MAINTENANCE SERVICED THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE R2 PASSENGER/CREW DOOR PER AMM TASK 52-10-00-614-001-A AS REQ.
